Alert archive / Oregon / Gale Warnings in 2020
Gale Warning 5, NWS Medford, OR
NWS Medford, OR issued this gale warning at Jan 16, 2020, 2:33 PM PST. It took effect at Jan 17, 2020, 11:00 AM PST. It was in force for 26 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2020, 2:33 PM PST (22:33 UTC)
- In effect from
- Jan 17, 2020, 11:00 AM PST
- Expired
- Jan 18, 2020, 1:00 PM PST
- In force
- 26 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
177 WHUS76 KMFR 162233 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 233 PM PST Thu Jan 16 2020 PZZ350-356-370-376-171145- /O.CON.KMFR.SC.Y.0007.000000T0000Z-200117T0600Z/ /O.UPG.KMFR.GL.A.0005.200118T0000Z-200118T1800Z/ /O.NEW.KMFR.GL.W.0005.200117T1900Z-200118T1800Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 233 PM PST Thu Jan 16 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 11 AM FRIDAY TO 10 AM PST SATURDAY... * WHAT...For the Gale Warning, south winds 30 to 40 kt with occasional gusts up to 50 kt and seas 17 to 22 ft at 11 seconds expected. For the Small Craft Advisory, seas 10 to 14 ft at 12 seconds. * WHERE...All areas. * WHEN...For the Gale Warning, from 11 AM Friday to 10 AM PST Saturday. For the Small Craft Advisory, until 10 PM PST this evening. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Visit us at https://www.weather.gov/Medford
4 follow-up statements
506 WHUS76 KMFR 171029 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 229 AM PST Fri Jan 17 2020 PZZ356-370-376-172230- /O.EXT.KMFR.GL.W.0005.200117T1900Z-200118T2100Z/ /O.NEW.KMFR.SE.W.0008.200118T2100Z-200119T1200Z/ /O.NEW.KMFR.SC.Y.0008.200118T2100Z-200119T1200Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 229 AM PST Fri Jan 17 2020 ...GALE WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 1 PM PST SATURDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 PM SATURDAY TO 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 4 AM PST SUNDAY... * WHAT...South winds 30 to 40 kt with gusts up to 50 kt and very steep wind driven seas of 15 to 20 ft expected. Winds weaken slightly Saturday afternoon, with steep to very steep seas of 12 to 15 ft at around 10 seconds continuing through Saturday night. * WHERE...Gales and very steep and hazardous seas will impact all areas. * WHEN...The Gale Warning is in effect from 11 AM this morning to 1 PM PST Saturday. The Hazardous Seas Warning and Small Craft Advisory are in effect from 1 PM Saturday to 4 AM PST Sunday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-172230- /O.EXT.KMFR.GL.W.0005.200117T1900Z-200118T2100Z/ /O.NEW.KMFR.SE.W.0008.200118T2100Z-200119T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- 229 AM PST Fri Jan 17 2020 ...GALE WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 1 PM PST SATURDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 PM SATURDAY TO 4 AM PST SUNDAY... * WHAT...South winds 30 to 40 kt with gusts up to 50 kt and very steep wind driven seas of 11 to 16 ft expected. Winds weaken slightly Saturday afternoon, with steep to very steep seas of 13 to 16 ft at around 10 seconds continuing through Saturday night. * WHERE...Gales and very steep and hazardous seas will impact all areas. * WHEN...The Gale Warning is in effect from 11 AM this morning to 1 PM PST Saturday, followed by a Hazardous Seas Warning from 1 PM Saturday to 4 AM PST Sunday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Visit us at https://www.weather.gov/Medford
483 WHUS76 KMFR 172120 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 120 PM PST Fri Jan 17 2020 PZZ356-370-376-180930- /O.CON.KMFR.GL.W.0005.000000T0000Z-200118T2100Z/ /O.CON.KMFR.SE.W.0008.200118T2100Z-200119T1200Z/ /O.CON.KMFR.SC.Y.0008.200118T2100Z-200119T1200Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 120 PM PST Fri Jan 17 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM PST SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 1 PM SATURDAY TO 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO 4 AM PST SUNDAY... * WHAT...South winds 30 to 40 kt with gusts up to 50 kt and very steep wind driven seas of 15 to 20 ft expected. Winds weaken slightly Saturday afternoon, with steep to very steep seas of 12 to 17 ft at around 10 seconds continuing through Saturday night. * WHERE...Gales and very steep and hazardous seas will impact all areas. * WHEN...The Gale Warning is in effect from 11 AM this morning to 1 PM PST Saturday. The Hazardous Seas Warning and Small Craft Advisory are in effect from 1 PM Saturday to 4 AM PST Sunday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-180930- /O.CON.KMFR.GL.W.0005.000000T0000Z-200118T2100Z/ /O.CON.KMFR.SE.W.0008.200118T2100Z-200119T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- 120 PM PST Fri Jan 17 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM PST SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 1 PM SATURDAY TO 4 AM PST SUNDAY... * WHAT...South winds 30 to 40 kt with gusts up to 50 kt and very steep wind driven seas of 11 to 16 ft expected. Winds weaken slightly Saturday afternoon, with steep to very steep seas of 13 to 16 ft at around 10 seconds continuing through Saturday night. * WHERE...Gales and very steep and hazardous seas will impact all areas. * WHEN...The Gale Warning is in effect from 11 AM this morning to 1 PM PST Saturday, followed by a Hazardous Seas Warning from 1 PM Saturday to 4 AM PST Sunday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Visit us at https://www.weather.gov/Medford
061 WHUS76 KMFR 180600 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 1000 PM PST Fri Jan 17 2020 PZZ356-370-376-181800- /O.CON.KMFR.GL.W.0005.000000T0000Z-200118T2100Z/ /O.CON.KMFR.SE.W.0008.200118T2100Z-200119T1200Z/ /O.CON.KMFR.SC.Y.0008.200118T2100Z-200119T1200Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 1000 PM PST Fri Jan 17 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM PST SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 1 PM SATURDAY TO 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO 4 AM PST SUNDAY... * WHAT...South winds 30 to 40 kt with gusts up to 50 kt and very steep wind driven seas of 15 to 20 ft. Winds weaken slightly Saturday afternoon, with steep to very steep seas of 12 to 17 ft at around 10 seconds continuing into early Sunday morning. * WHERE...Gales and very steep and hazardous seas will impact all areas into Saturday afternoon. Hazardous seas will then remain at warning level over most of the waters into early Sunday morning, with high and steep seas beyond about 40 nm from shore. * WHEN...The Gale Warning is in effect until 1 PM PST Saturday. The Hazardous Seas Warning and Small Craft Advisory are in effect from 1 PM Saturday to 4 AM PST Sunday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-181800- /O.CON.KMFR.GL.W.0005.000000T0000Z-200118T2100Z/ /O.CON.KMFR.SE.W.0008.200118T2100Z-200119T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- 1000 PM PST Fri Jan 17 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM PST SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 1 PM SATURDAY TO 4 AM PST SUNDAY... * WHAT...South winds 30 to 40 kt with gusts up to 50 kt and very steep wind driven seas of 11 to 16 ft expected. Winds weaken slightly Saturday afternoon, with steep to very steep seas of 13 to 16 ft at around 10 seconds continuing through early Sunday morning. * WHERE...Gales and very steep and hazardous seas will impact all of the area. * WHEN...The Gale Warning is in effect until 1 PM PST Saturday, followed by a Hazardous Seas Warning from 1 PM Saturday to 4 AM PST Sunday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Visit us at https://www.weather.gov/Medford
768 WHUS76 KMFR 181003 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 203 AM PST Sat Jan 18 2020 PZZ356-370-376-190015- /O.CON.KMFR.GL.W.0005.000000T0000Z-200118T2100Z/ /O.CON.KMFR.SE.W.0008.200118T2100Z-200119T1200Z/ /O.CON.KMFR.SC.Y.0008.200118T2100Z-200119T1200Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 203 AM PST Sat Jan 18 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PST SUNDAY... * WHAT...South winds 30 to 40 kt with gusts up to 50 kt and very steep wind driven seas of 15 to 20 ft. Winds weaken slightly Saturday afternoon, with steep to very steep seas of 12 to 17 ft at around 10 seconds continuing into early Sunday morning. * WHERE...Gales and very steep and hazardous seas will impact all areas into Saturday afternoon. Very steep and hazardous seas will then continue within about 40 nm from shore into early Sunday morning, with small craft conditions elsewhere. * WHEN...The Gale Warning is in effect until 1 PM PST Saturday. The Hazardous Seas Warning and Small Craft Advisory are in effect from 1 PM Saturday to 4 AM PST Sunday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-190015- /O.CON.KMFR.GL.W.0005.000000T0000Z-200118T2100Z/ /O.CON.KMFR.SE.W.0008.200118T2100Z-200119T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- 203 AM PST Sat Jan 18 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PST SUNDAY... * WHAT...South winds 30 to 40 kt with gusts up to 50 kt and very steep wind driven seas of 11 to 16 ft expected. Winds weaken slightly Saturday afternoon, with steep to very steep seas of 13 to 16 ft at around 10 seconds continuing through early Sunday morning. * WHERE...Gales and very steep and hazardous seas will impact all of the area. * WHEN...The Gale Warning is in effect until 1 PM PST Saturday, followed by a Hazardous Seas Warning from 1 PM Saturday to 4 AM PST Sunday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Visit us at https://www.weather.gov/Medford
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jan 16, 2:00 PM PST, 33 minutes earlier.
Area forecast discussion, Jan 16, 2:00 PM PST, 33 minutes before
Area Forecast Discussion
National Weather Service Medford OR
200 PM PST Thu Jan 16 2020
.DISCUSSION...16/12Z NAM/GFS/EC in.
Post-frontal shower activity is diminishing this afternoon and
snow levels have risen just a bit, enough such that it is now
raining in Medford. Snow levels will fall again tonight as the
showers diminish.
An upper trough will finally move inland tonight and a ridge will
build in from the south. This will provide a relative break in
the action, but there will still be some light shower activity
over the area. Snow levels will drop down to around 1000 feet MSL
Friday morning. The break will end Saturday, when an incoming
upper level trough will drive another front onshore. Overall,
this front looks weaker than yesterday's front with regard to
both winds and precipitation. Snow levels will be higher with this
system at 3000 to 4000 feet. The ensuing ridge will build in
quickly, and post frontal showers will diminish Saturday night.
A stronger ridge will build in Saturday night into Sunday, pumped
up by a digging trough well offshore. This will force the storm
track to the north. Post-frontal showers will wane Saturday night
and Sunday looks to be mostly dry.
LONG TERM...Monday-Thursday, January 20th-23rd...
The active pattern that we've been in for some time will continue
next week, but with some changes. Over the last week or so, most
weather systems have been arriving in a cold, but progressive north
and northwest flow aloft. But, the flow aloft, while still
progressive, will re-orient and become more west-southwesterly next
week. Several disturbances of Pacific origin will develop along the
eastern extension of a strong west-central Pacific jet (~150kt) that
stretches from Japan to north of Hawaii (between about 30 and 40 N
latitude). As is often the case at this range, models have been
struggling with timing and strength of individual disturbances, so
confidence remains lower than usual. However, there are a few things
that are more certain. First, snow levels will likely be higher than
we've had much of the last couple of weeks. While there will be some
fluctuations up and down, snow levels will average 4000-5000 feet,
keeping most of the accumulating snow around and above the higher
passes.
Next, despite the low confidence in the details, we are expecting a
few frontal systems to move in during the period. We have the lowest
confidence in the first of these systems on Monday. Most models are
showing a weakening frontal system arriving at the coast midday
Monday or Monday afternoon. But, there are still some models
bringing sub-tropical moisture northward into California in advance
of this system. Most guidance keeps this moisture suppressed and
well to our south. A blend of the guidance was used for now,
however, until a more agreed upon solution is reached. This keeps
fairly low precipitation chances across northern California and
along the coast, with a modest increase in southerly winds in the
usual spots like the Shasta Valley and over the east side.
We have more confidence in a stronger frontal system arriving at the
coast late Monday night, then moving onshore Tuesday. This should
bring a period of precipitation for most areas along with stronger
winds.
Since the flow is so fast across the Pacific, breaks between systems
should be relatively short-lived. As such, another Pacific frontal
system will probably arrive sometime mid next week. -Spilde
&&
.AVIATION...For the 16/18Z TAF Cycle....Precipitation will gradually
diminish from west to east during the day and we should see ceilings
and visibilities improve. Until then expect MVFR conditions with
temporary IFR conditions where precipitation is heaviest and
widespread terrain obscuration for all TAF's except for North Bend.
Freezing levels will hover around 2000 to 2500 feet, dropping to
1500 feet as this event tapers off this evening. If conditions are
stable enough later this evening. Fog and low clouds are possible
for Medford, Roseburg and Klamath Falls. The lower conditions are in
the TAF's but confidence on the timing and the event occurring is
low to medium, so watch for updates. -Petrucelli
&&
.MARINE...Updated 200 PM PST Thursday 16 Jan 2020...A series of
fronts will likely continue to result in high to very high and steep
to very steep seas over the next week.
A cold front has moved onshore. Winds and seas have begun to
diminish, but a fresh south swell will accompany high and steep
westerly swell dominated seas today.
Seas reach a minimum early Friday, but another very strong front is
expected to impact the waters beginning Friday afternoon with strong
gales likely Friday evening through mid-day Saturday, and seas
peaking at 15 to 20 feet on Saturday. Winds will come up quickly, so
have gone straight to a Gale warning a bit early rather than having
a short, less than 5 hours, period of small craft advisory prior to
the Gale warning. Conditions are forecast to barely improve Saturday
evening with continued southerly winds at advisory strength.
Seas will diminish but likely remain high and steep Sunday ahead of
the next front on Monday. The active pattern will likely keep seas
high and steep into Wednesday. -Sven
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Weather Advisory until 4 PM PST this afternoon for
ORZ029>031.
Winter Storm Warning until 4 PM PST this afternoon for ORZ024.
Winter Weather Advisory until 4 PM PST this afternoon for
ORZ023.
Winter Weather Advisory until 4 PM PST this afternoon for
ORZ024-026.
Winter Weather Advisory until 4 PM PST this afternoon for
ORZ025-027-028.
CA...Winter Weather Advisory until 4 PM PST this afternoon for
CAZ083>085.
Winter Storm Warning until 4 PM PST this afternoon for
CAZ082-083.
Winter Weather Advisory until 4 PM PST this afternoon above 1500
feet in the for CAZ080-081.
Winter Storm Warning until 4 PM PST this afternoon above 1500
feet in the for CAZ080.
Pacific Coastal Waters...Small Craft Advisory until 10 PM PST this
evening for PZZ350-356-370-376.
Gale Warning from 11 AM Friday to 10 AM PST Saturday for
PZZ350-356-370-376.
15/18/04In the hours before
Local storm report, Jan 16, 11:14 AM PST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1114 AM PST THU JAN 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN 2 ENE MURPHY 42.36N 123.29W
01/16/2020 M1.53 INCH JOSEPHINE OR TRAINED SPOTTER
24 HOURS ENDING AT 930 AM.
&&Local storm report, Jan 16, 11:15 AM PST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1115 AM PST THU JAN 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY SNOW GLENDALE 42.74N 123.43W
01/16/2020 E5.0 INCH DOUGLAS OR TRAINED SPOTTER
SNOW FELL LAST NIGHT. SPOTTER REPORTS POWER
WAS OUT.
&&Local storm report, Jan 16, 11:19 AM PST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Medford OR
1119 AM PST THU JAN 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 AM HEAVY SNOW SW DORRIS 41.96N 121.92W
01/16/2020 M6.0 INCH Siskiyou CA TRAINED SPOTTER
FROM 3 AM UNTIL 11 AM PST.
&&
PETRUCELLocal storm report, Jan 16, 12:02 PM PST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1202 PM PST THU JAN 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 PM SNOW 3 E MOUNT SHASTA 41.32N 122.26W
01/16/2020 M15.0 INCH SISKIYOU CA TRAINED SPOTTER
&&
MNFLocal storm report, Jan 16, 12:31 PM PST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1231 PM PST THU JAN 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 PM SNOW PORT ORFORD 42.75N 124.49W
01/16/2020 M1.9 INCH CURRY OR TRAINED SPOTTER
AS OF NOON PST.
&&
MNFLocal storm report, Jan 16, 1:08 PM PST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
108 PM PST THU JAN 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY SNOW 3 NW MOUNT SHASTA 41.35N 122.36W
01/16/2020 M13.0 INCH SISKIYOU CA TRAINED SPOTTER
SNOW AMOUNT SINCE LAST EVENING.
&&The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 2:51 AM PST | Gale Watch | MFR | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.